# SDR USAA040657

- Difficulty date: September 21, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT HAS TWO CRACKS .25 INCH, NR 6 SLAT BOARD, 1 AT 4 INCH AND 1 AT 5 INCH OUTBOARD OF DEICING TUBE, 1 AT 5 INCH.  CLEANED, TREATED AND PRIMED, REPLACED FLOOR SUPPORT.  (M)
